# SDR QMLA2023100520082

- Difficulty date: October 2, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N245AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: EC7154
- Aircraft time: 3,968 hours, 17,146 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 7,623 hours, 7,307 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: AP35110
- Condition: Broken
- Location: Acft Batt Ess Bu
- Stage of operation: AA
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

IN CRUISE FLIGHT DURING PATIENT TRANSPORT ALL AVIONICS TURNED OFF.  A PRECAUTIONARY LANDING WAS PERFORMED AT A SOCCER FIELD IN LOVELESS PARK. CORRECTIVE ACTION:RING TERMINAL BROKE OFF OF POSITIVE TREMINAL ON ACFT BATTERY POST. ELECTICAL POWER LOSS ON XPONDER, GPS 1, COMM PANEL, ADC, PILOTS EMERGENCY OVERHEAD LIGHT,
